Lineare Differenzgleichungen mit periodischen Koeffizienten.

Res Jost

Commentarii mathematici Helvetici (1954)

  • Volume: 28, page 173-185
  • ISSN: 0010-2571; 1420-8946/e

How to cite


Jost, Res. "Lineare Differenzgleichungen mit periodischen Koeffizienten.." Commentarii mathematici Helvetici 28 (1954): 173-185. <>.

author = {Jost, Res},
journal = {Commentarii mathematici Helvetici},
keywords = {Ordinary differential equations},
language = {ger},
pages = {173-185},
title = {Lineare Differenzgleichungen mit periodischen Koeffizienten.},
url = {},
volume = {28},
year = {1954},

AU - Jost, Res
TI - Lineare Differenzgleichungen mit periodischen Koeffizienten.
JO - Commentarii mathematici Helvetici
PY - 1954
VL - 28
SP - 173
EP - 185
LA - ger
KW - Ordinary differential equations
UR -
ER -

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.